MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP467H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by vet that the animal underwent an animal sterilization surgery on (b)(6) 2020 and the suture was used to ligate the ovary.It was reported that during procedure, the suture broke a bit from the needle end, but not in the knot.Another like suture was used to complete the procedure.

Brand Name
VCL+ VIO 27IN 0 S/A CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9830446
Report Number2210968-2020-02032
Device Sequence Number11495337
Product Code GAM
UDI-Device Identifier10705031053496
UDI-Public10705031053496
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberVCP467H
Device Catalogue NumberVCP467H
Device Lot NumberPJBCLDT0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1